Next Article in Journal
An Optimal Biparametric Multipoint Family and Its Self-Acceleration with Memory for Solving Nonlinear Equations
Previous Article in Journal
Local Convergence of an Efficient High Convergence Order Method Using Hypothesis Only on the First Derivative
Article

Article Versions Notes

Algorithms 2015, 8(4), 1088-1110; https://0-doi-org.brum.beds.ac.uk/10.3390/a8041088
Action Date Notes Link
article pdf uploaded. 20 November 2015 17:29 CET Updated version of record https://0-www-mdpi-com.brum.beds.ac.uk/1999-4893/8/4/1088/pdf
article html file updated 7 February 2020 01:15 CET Update https://0-www-mdpi-com.brum.beds.ac.uk/1999-4893/8/4/1088/html
Back to TopTop